Simple transitive 2-representations of Soergel bimodules for finite Coxeter types

Mackaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa, Tubbenhauer, Daniel and Zhang, Xiaoting (2023) Simple transitive 2-representations of Soergel bimodules for finite Coxeter types. Proceedings of the London Mathematical Society, 126 (5). pp. 1585-1655. ISSN 0024-6115

[thumbnail of revision]
Preview
PDF (revision) - Accepted Version
Download (878kB) | Preview

Abstract

In this paper, we show that Soergel bimodules for finite Coxeter types have only finitely many equivalence classes of simple transitive 2-representations and we complete their classification in all types but H3 and H4.

Item Type: Article
Additional Information: Research Funding: Fundação para a Ciência e a Tecnologia. Grant Numbers: UID/MAT/04459/2013, PTDC/MAT-PUR/31089/2017; Swedish Research Council; Göran Gustafsson Stiftelse; EPSRC. Grant Number: EP/S017216/1; National Natural Science Foundation of China. Grant Number: 12101422
Uncontrolled Keywords: mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 20 Jan 2023 14:30
Last Modified: 09 May 2023 15:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/90674
DOI: 10.1112/plms.12515

Actions (login required)

View Item View Item